Nonlocal Cauchy Problems for First-order Multivalued Differential Equations
MetadataShow full metadata
We prove the existence of solutions for a nonlocal Cauchy problem for a first-order multivalued differential equation. Our approach is based on the topological transversality theory for set-valued maps.
CitationBoucherif, A. (2002). Nonlocal Cauchy problems for first-order multivalued differential equations. Electronic Journal of Differential Equations, 2002(47), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.